# SDR DL76L040927

- Difficulty date: September 27, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 33,627 hours, 5,388 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt O/B Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERON LOCKOUT IN FLIGHT AND C/B POPPED.  A/C DIVERTED DUE TO WEATHER AND LT O/B AILERON LOCKED OUT.  CLEANED LT O/B AILERON LOCKOUT ACT CONNECTOR AND SWAPPED LEFT AND RIGHT SAMS.  ALL AILERONS OPERATIONAL.  AS PRECAUTION PUT THE AILERON LOCKOUT SYS TO MCO 27-11-02A.
